# SDR USAA920080919

- Difficulty date: April 26, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 25,901 hours, 11,341 cycles
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: RDAX443110
- Condition: Defective
- Location: Entertain Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT NR 1005 PHL-SJU - BURNING ODOR, CREW REPORTED ELECTRICAL SMOKE IN THE AFT CABIN AND DECLARED AN EMERGENCY.  IT WAS REPORTED THAT THE ELECTRICAL SMOKE AND ODOR APPEARED TO BE GENERATED FROM THE 17A/B PASSENGER ENTERTAINMENT SYSTEM BOX.  AIRCRAFT DIVERTED TO BDA AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE SEAT ELECTRONIC BOX AT 17ABC.  AUDIO ENTERTAINMENT SYSTEM OPERATIONAL CHECK WAS GOOD.
